

Draft - v.6

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, SEPTEMBER 26th 2018

8:30 a.m. - 4:30 p.m. PDT

WESTMARK WHITEHORSE HOTEL MEETING ROOM: BALROOM

	BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT – Bennett and Tagish Room				
#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	8:30- 8:40 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC/PSCIOC Co-Chairs
			Opening Prayer and acknowledgement of traditional territory		Yukon Hosts
1	8:40- 8:50 a.m.	Administrative Matters	A) Approval of Record of Decision from February 21 st , 2018 in-person meeting, Toronto (TAB 1A)	For approval	Sandra Cascadden
	(10 min)		B) Acceptance of September 26 th , 2018 meeting agenda (TAB 1B)	For approval	
			C) Joint Councils Action Items (TAB 1C)	For review	
			D) Joint Councils Bring Forward Agenda (TAB 1D)	For information	
2	8:50 –	Yukon Guest	Presentation on Yukon First Nation Self-		Intro: Natasha
	9:20	<u>Speakers</u>	Government and Indigenous Services –	F	Clarke
	a.m.		(TAB 2)	For	Dragantari
	(30 min)		Government of Yukon is committed to reconciliation, and building partnerships with First Nations governments. The Aboriginal Relations Division of the Executive Council Office provides support and leadership to Yukon government departments on reconciliation initiatives including: consultation; building intergovernmental relationships; and the negotiation and implementation of agreements with First Nations.	information / discussion	Presenter: Brian MacDonald ADM, Aboriginal Relations, ECO
3	9:20 – 9:30 a.m. (10 min)	DIGITAL IDENTITY	Digital Identity Priority Stream (TAB 3A & 3B) Progress report on the 5 components of the roadmap required to accelerate identity management in Canada: Overview Context	For discussion, feedback & approval	Intro: Heather Sheehy Digital Identity Priority Stream Co-Leads Jackie Stankey, AB



9:30 – 9:40 a.m.

(10 min)

9:40 – 10:10 a.m. *(30 min)*

10:10 -10:25 a.m.

10:25 -11:10 a.m.

(45 min)

11:10 -11:25 a.m. (15 min)

11:25 a.m. – 12:00

p.m.

COMMUNICATIONS &

COLLABORATION: progress report related to current activities and planned deliverables:

GCCollab group to enable information sharing



- BC Pilot BCSC with Advanced Ed
- Canada's Digital Interchange (CDI) update

BREAK



PII OTS:

Demo of the MyAlberta Digital ID – My Service Canada Account Pilot – This is a collaborative initiative of the Government of Alberta, ESDC, and TBS to accept Alberta as a Trusted Identity Provider for the My Service Canada Account. This example of multijurisdictional progress demonstrates acceleration of the Pan-Canadian Trust Framework through innovation and service delivery.

PAN-CANADIAN TRUST
FRAMEWORK (PCTF): progress report on current work/pilots:

- IMSC and DIACC work on PCTF components: Verified Person, Verified Login and Verified Organization
- Alpha testing guide for Verified Person
- Jurisdictions to carry out Alpha testing

POLICY & GOVERNANCE: progress report related to current activities and planned deliverables:

Sophia Howse, BC Digital Identity Priority Stream Co-Leads & Chantal Ritcey, AB and Roxanna Dehghan, BC

Anik Dupont, ESDC Sophia Howse, BC & Arlene Williams, NS (via teleconference)

Intro: Sandra Cascadden

Chantal Ritcey, AB Imraan Bashir, TBS & Rob Frelich, ESDC (via teleconference)

IMSC Co-Chairs: Imraan Bashir, TBS

Robert Devries, ON (via teleconference)

Digital Identity Priority Stream Co-Leads

Chantal Ritcey,



			Public policy recommendations paper		AB
	(35 min		 Governance structures and rationalization Discussion on a "Joint Declaration on Digital Identity" Review and discussion of a draft declaration to support and advance digital identity collaboration 		Roxanna Dehghan, BC, (via teleconference)
	12:00 – 1	:00 p.m.	LUNCH – Bennett and Tagish Room		
	1:00 – 1:20 p.m. (20 min)	DIGITAL IDENTITY	Digital Identity (continued) Key Learnings and Approval of Updated Digital Identity Priority Stream Roadmap Progress Lessons learned	For discussion, feedback & approval	Intro: Natasha Clarke Digital Identity Priority Stream Co-Leads: Jackie Stankey, AB Sophia Howse, BC
4	1:20 – 1:40 p.m. (20 min)	DIGITAL	OneGOV Vision – (TAB 4) Objective: Presentation on OneGOV vision – focusing on the business and citizen service impacts. High level vision that would enable feedback from both PSSDC and PSCIOC.		Intro: Alex Benay Imraan Bashir, TBS Marc Brouillard, TBS (via teleconference)
5	1:40 – 2:15 p.m. (35 min)	CLIENT CENTRIC SERVICES	Demo of the Verifiable Organizations Network - VON (TAB 5) Objective: This is a collaborative initiative of the Governments of BC and ON and the Office of Small and Medium Enterprises (PSPC). An example of multi-jurisdictional progress on digital service and innovation: O Ability to create a pan-Canadian capability for municipal, P/T and federal permitting and licensing services to go fully digital O Ability to improve and modernize public sector procurement services to enhance service delivery for government organizations while creating seamless experience for business		Intro: Natasha Clarke C.J. Ritchie, BC Bev Dicks, BC Carol Prest, Registrar and Executive Director, Registries and Online Services, Service BC John Jordan, Executive Director, Emerging Digital Initiatives, OCIO, BC



6	2:15 –	CLIENT	Citizens First 8 (CF8): The Results – (TAB 6)		Intro: Heather
	2:45	CENTRIC			Sheehy
	p.m.	SERVICES	Presentation of the Citizens First 8 Results	For discussion	ICCS:
	(30 min)		Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector.		Dan Batista Michal Dziong Ipsos Reid: Marina Gilson, Sr. Research
			While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.		Director
	2:45 – 3:0	00 p.m.	BREAK		
7	3:00 – 3:35 p.m. (35 min)	CLIENT CENTRIC SERVICES	Death Notification Working Group (TAB 7) Government of Canada (GOC) Update	For discussion, feedback & approval	Intro: Natasha Clarke Death Notification Co- Chairs: Anik Dupont, ESDC Ron Hinshaw, BC Anne Matthews, ON
8	3:35 – 4:05 p.m. (30 min)	CLIENT CENTRIC SERVICES	 Client Centric Services Working Group – (TAB 8A to 8D) Approval of Terms of Reference and work plan Approval of the Maturity Model 	For discussion, feedback & approval	Intro: Sandra Cascadden Client-Centric Co-Chairs: Bev Dicks, BC Cheryl Meek, ESDC



	1.05		- II AII (I B) (
9	4:05 –	<u>Funding</u>	Funding Allocation Discussion – (TABS 9A		
	4:25	<u>Requests</u>	to 9E)		
	p.m.				Heather Sheehy
			Objectives:	For	
	(20			discussion	Treasurers:
	min)		 PSCIOC Treasurer's Report (TAB 9A) 	and	Deb Bergey,
	'		 PSSDC Treasurer's Report (TAB 9B) 	approval	PSSDC
			 Report on estimates of Funding requests 		Harry Turnbull,
			from the Councils' Working Groups and		PSCIOC
			Sub-Committees (TAB 9C)		1 00100
			000 001111111000 (1712 00)		
			PSSDC Members' contributions for 2019-	For	
			2020 (TAB 9D)	information	
			PSCIOC Members' contributions for 2019-		
			2020 <i>(TAB 9E)</i>		
			Discussion:		
			Discussion on how should PSSDC and		
			PSCIOC be focusing / prioritizing financial		
			investments to not potentially limit funding		
			options down the road for key priorities.		
1	4:25 –	<u>Other</u>	A) Sub-Committee and Working Groups:		Natasha Clarke
0	4:30	Business:	 Canada Open Government (TAB 10A) 	For	
	p.m.		 Privacy Sub-Committee (TAB 10B & 10C) 	information	
	•		 Digital Strategy Working Group (Update in 	only	
	(5 min)		Oct. 2018)		
	(,		Research Committee (Update in Dec.)		
			2018)		
			2010)	For approval	Guy Gordon, MB
			B) Confirm host jurisdiction for September	i oi appiovai	Cuy Cordon, MD
			2019: Government of Manitoba has		
			volunteered to be host of the September		
			2019 meetings.	F a	
			2010 11100111190.	For	
			C) Next in-person meeting of the Joint	information	
			Councils: February 27 th , 2019, Ottawa		
			D) Upcoming Teleconferences:		
			 Mon, October 29th, 2018 2:00 pm EDT 		
			 Fri, December 14th, 2018 12:00 pm EDT 		
			 Mon, January 21st, 2019, 2:00 pm EDT 		
	4:30 p.m.		Adjournment of Joint Councils Meeting		
	5:50	Delegates to mos	l for the lobby of the Westmark Whitehorse Hotel for the	walk to the Offici	al Dinner
		Delegales to filee	THE HOLODDY OF THE VIESUHALK VITILEHOUSE FIOLEFIOF THE	, waik to the Oillon	ui Dillilei.
	p.m.				



OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

MacBride Museum of Yukon History

(1124 Front Street, Whitehorse)

Pre-Dinner Reception & Museum Tour: 6:00 – 6:45 p.m.

Welcome Remarks: Jaime Pitfield, DM, Dept. of Highways and Public Works

ICCS Heintzman Leadership Award presentation: 7:00 – 7:15 p.m.

Official Dinner: Aurora Room: 7:15– 9:00 p.m.

Business Attire

The MacBride Museum focus is on the history of the territory with the collection areas transportation, First Nations natural history and Klondike-Goldrush. Overall, the house has about 25,000 exhibits, mostly photographs. The latter are in the archive, which also contains manuscripts, film recordings and extensive lyrics about the history of the city. The focal points of the collection are the North-West or Royal Canadian Mounted Police, the Klondike Gold Rush and the recent history of the territory. Around 20,000 photos are housed in the museum.

On the ground floor is the Wild World Gallery, which offers a scientific focus. Here you can find minerals, reconstructions of extinct animals, stuffed animals, and fossils. There is also a biographical area, a children's area, a museum shop and a projection room. Here you will find glass and metalwork, furniture, musical instruments, textiles, clocks, clothes, badges and weapons, as well as liturgical objects. The Lower Gallery houses the photo collection and a section on archeology and early history. There are also artifacts of local First Nations. These include masks and archaeological objects.